# SDR DALA13011169210

- Difficulty date: March 5, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 47,323 hours, 25,132 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Lack Of Lube
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, VENTRAL STAIR DOOR TAILCONE RELEASE FAILED.  CLEANED AND LUBRICATED TAILCONE LATCHES AND CABLES.  PERFORMED TAILCONE FUNCTIONAL CHECK IAW MM.  OPS CHECK OF THE AFT ENTRY DOOR WITHIN LIMITS.
